# SDR HEEA080272

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,786 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Mount
- Part number: 407310203101
- Condition: Separated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC ON MOUNT IS SEPARATED BEYOND LIMITS.
